# SDR WRLA20100120332

- Difficulty date: January 20, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Aircraft time: 55,085 hours, 10,081 cycles
- Engine: Pwa PW4462
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EVAC SLIDE FELL FROM CONTAINER AND IS DAMAGED.  REMOVED AND REPLACED R4 SLIDE.
